New stabilizing state-feedback control of singular perturbation systems

T. H.S. Li, Y. Y. Sun

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

A new two-stage method is developed for the stabilization of singularly perturbed continuous systems. The original system is reduced to the dominant and parasitic parts. It is shown that the design procedure of the feedback gain matrices is based on these two parts separately. The closed-loop system is shown to be asymptotically stable, and the limitation of the perturbation parameter ε is also determined. An example is given to demonstrate the proposed scheme.

Original languageEnglish
Pages (from-to)465-472
Number of pages8
JournalControl, theory and advanced technology
Volume4
Issue number4
Publication statusPublished - 1988 Dec 1

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Fingerprint Dive into the research topics of 'New stabilizing state-feedback control of singular perturbation systems'. Together they form a unique fingerprint.

Cite this